The Annals of Mathematical Statistics

A Note on Characteristic Functions

K. G. Binmore and H. H. Stratton

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 40, Number 1 (1969), 303-307.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177697826

Digital Object Identifier
doi:10.1214/aoms/1177697826

Mathematical Reviews number (MathSciNet)
MR235595

Zentralblatt MATH identifier
0177.22103

JSTOR
links.jstor.org

Citation

Binmore, K. G.; Stratton, H. H. A Note on Characteristic Functions. Ann. Math. Statist. 40 (1969), no. 1, 303--307. doi:10.1214/aoms/1177697826. http://projecteuclid.org/euclid.aoms/1177697826.


Export citation